If you need an accessible version of this item please contact JSTOR User Support

A New Approach to Solving the Cubic: Cardan's Solution Revealed

R. W. D. Nickalls
The Mathematical Gazette
Vol. 77, No. 480 (Nov., 1993), pp. 354-359
Published by: Mathematical Association
DOI: 10.2307/3619777
Stable URL: http://www.jstor.org/stable/3619777
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A New Approach to Solving the Cubic: Cardan's Solution Revealed
Preview not available

Page Thumbnails

  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359